Mathematics: Page 46: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 134 | Views: 767

Mathematics, India, Volume 4 Issue 10, October 2015

Pages: 1539 - 1543

Design and Analysis of a Fuzzy Matrix model for Decision Making

R. Kokila

Downloads: 134 | Views: 874

Mathematics, India, Volume 5 Issue 2, February 2016

Pages: 2190 - 2196

Existence of Mild Solutions for Fractional Neutral Functional Differential Equations

K. Geetha | Dr. K. Kadambavanam

Downloads: 134 | Views: 806

Mathematics, India, Volume 5 Issue 3, March 2016

Pages: 1777 - 1779

Integer Solutions of Non-Homogeneous Ternary Cubic Equation x2+y2-xy=103z2

Dr. P. Jayakumar | J. Meena

Downloads: 134 | Views: 753

Mathematics, India, Volume 5 Issue 5, May 2016

Pages: 2089 - 2092

Common Fixed Points of Four Mapping in Metric Spaces

S. D. Diwan | A. K. Thakur | Hiral Raja

Downloads: 134 | Views: 665

Mathematics, India, Volume 5 Issue 8, August 2016

Pages: 420 - 422

A Survey on Subordination

P. N. Kamble | M. G. Shrigan

Downloads: 134 | Views: 843

Mathematics, India, Volume 5 Issue 8, August 2016

Pages: 1887 - 1890

Fixed Point Results in Fuzzy Menger Space

Manoj Kumar Shukla | Surendra Kumar Garg

Downloads: 134 | Views: 736

Mathematics, India, Volume 6 Issue 3, March 2017

Pages: 1841 - 1845

The Concept of Fuzziness in Mathematics: A Brief Overview

Vagisha Sharma

Downloads: 134 | Views: 707

Mathematics, China, Volume 6 Issue 5, May 2017

Pages: 1660 - 1666

The Optimal Dividend Problem in the Compound Poisson Model with Covering the Deficit at Ruin

Yanan Wang | Xitong Song

Downloads: 134 | Views: 794

Mathematics, Iraq, Volume 6 Issue 11, November 2017

Pages: 1825 - 1832

Estimation R(s,k) of Generalized Rayleigh Distribution

Abbas.N.S | Eman.A.A

Downloads: 134 | Views: 966

Mathematics, Kenya, Volume 8 Issue 5, May 2019

Pages: 2127 - 2134

Numerical Investigation of the River Flood Wave Propagation Rate and its Destruction Power Effects Downstream

Okoth C.B. | Sigey J.K | Okelo A.J. | Marigi E.

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.